# SDR DALA2024050204869

- Difficulty date: April 27, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0320416) FWD CARGO RH ZEE CHANNEL HAS CORROSION FROM STA 500A-500I RBL25 WL158. REPLACED R/H ZEE CHANNEL FWD CARGO STA 500A-500I RBL 25 WL 158 IAW B737 SRM 51-40-02-0G DWG 143A7500.
